View : 242 Download: 89

Full metadata record

DC Field Value Language
dc.contributor.author윤정호-
dc.contributor.author이연주-
dc.date.accessioned2016-08-28T12:08:46Z-
dc.date.available2016-08-28T12:08:46Z-
dc.date.issued2007-
dc.identifier.issn0036-1410-
dc.identifier.otherOAK-4269-
dc.identifier.urihttps://dspace.ewha.ac.kr/handle/2015.oak/219896-
dc.description.abstractIn this paper, we study the convergence behavior of interpolants by smooth radial basis functions to polynomial interpolants in ℝd as the radial basis functions are scaled to be increasingly flat. Larsson and Fornberg [Comput. Math. Appl., 49 (2005), pp. 103-130] conjectured a sufficient property for this convergence, and they also conjectured that Bessel radial functions do not satisfy this property. First, in the case of positive definite radial functions, we prove both conjectures by Larsson and Fornberg for the convergence of increasingly flat radial function interpolants. Next, we extend the results to the case of conditionally positive definite radial functions of order m > 0. © 2007 Society for Industrial and Applied Mathematics.-
dc.languageEnglish-
dc.titleConvergence of increasingly flat radial basis interpolants to polynomial interpolants-
dc.typeArticle-
dc.relation.issue2-
dc.relation.volume39-
dc.relation.indexSCIE-
dc.relation.indexSCOPUS-
dc.relation.startpage537-
dc.relation.lastpage553-
dc.relation.journaltitleSIAM Journal on Mathematical Analysis-
dc.identifier.doi10.1137/050642113-
dc.identifier.wosidWOS:000249318800009-
dc.identifier.scopusid2-s2.0-37249010964-
dc.author.googleLee Y.J.-
dc.author.googleYoon G.J.-
dc.author.googleYoon J.-
dc.contributor.scopusid윤정호(7403587509)-
dc.date.modifydate20170601141049-


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE